# SDR AALA20090512TUL57

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 60,677 hours, 31,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BRACKET CRACKED ON FWD WALL BELOW SLANT PANEL IN LT WHEEL WELL 21 INCHES FROM I/B CORNER.  REPLACED SLANT PANEL BRACKET PER 51-30-00.
